# SDR AALA202409130892

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,733 hours, 26,517 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Migrated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR UPPER HINGE FITTING BEARING MIGRATING. REPLACED UPPER SUPPORT ARM FITTING AT FR16- ON THE L1 DOOR IAW A319 AMM 52-11-31-400-002-A.
